Health authorities are investigating a death that could be linked to the Pfizer vaccination.
If confirmed, it would be the fourth linked to the vaccine in New Zealand.
Te Whatu Ora/Health NZ said a person who died in March had myocarditis, a heart condition that was a rare side-effect of the vaccine.
The Vaccine Independent Safety Monitoring Board found the condition was possibly linked to their vaccination.
However, Te Whatu Ora said the coroner would determine the cause of death and was still investigating.
The monitoring board first reviewed the case in March, then again in April but did not have enough information to say if the vaccine could have played a part, Te Whatu Ora said.
It reviewed the case in November, with new information that the person had myocarditis when they died.
It said the benefits of the vaccination still greatly outweighed the risk of rare side-effects.
Myocarditis is an inflammation of the heart muscle, with symptoms including tightness or discomfort in the chest, difficulty breathing, a fluttering or racing heart, and feeling faint or dizzy.
It is also a risk after having Covid-19.